Cyclophosphamide/doxorubicin/paclitaxel

Cyclophosphamide/doxorubicin/paclitaxel Reactions 1680, p102 - 2 Dec 2017 Cyclophosphamide/doxorubicin/ paclitaxel Vitiligo: case report A woman in her 50s [exact age at reaction onset not stated] developed vitiligo during treatment with cyclophosphamide, doxorubicin [adriamycin] and paclitaxel. The woman had a history of hypothyroidism treated with thyroxine replacement therapy. She was diagnosed with breast cancer along with an axillary lymphadenopathy at the age of 58 years, and underwent left modified radical mastectomy. Subsequently, she received 4 cycles of chemotherapy with 2 2 cyclophosphamide 600 mg/m and doxorubicin 60 mg/m , followed by four cycles of paclitaxel 175 mg/m [routes not stated]. After completion of 24 week chemotherapy course, she was treated with an external beam radiotherapy to the left chest wall. Approximately nine months after radiotherapy, she was observed with a depigmentation on the left chest wall, which was congruent with area of radiation delivery. The hypopigmented lesions could be identified with sharp margins. The lesions were without a definite shape, which coalesced and persisted as evidenced in her successive follow- ups. At the last follow up, the woman was found to be well, though continued with hypopigmented lesions on the left chest, without any further regression or progression. Author comment: "It is not clear whether addition of chemotherapy contributed to the development of hypopigmentation, but it was likely a risk factor." Pavithran K, et al. Report of a case of radiation-induced new-onset vitiligo with collective review of cases in the literature of radiation-related vitiligo. Case Reports in Medicine 2013: 2013. Available from: URL: http:// doi.org/10.1155/2013/345473 - India 803284146 0114-9954/17/1680-0001/$14.95 Adis © 2017 Springer International Publishing AG. All rights reserved Reactions 2 Dec 2017 No. 1680 http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Reactions Weekly Springer Journals

Cyclophosphamide/doxorubicin/paclitaxel

Reactions Weekly , Volume 1680 (1) – Dec 2, 2017
Free
1 page
Loading next page...
1 Page
 
/lp/springer_journal/cyclophosphamide-doxorubicin-paclitaxel-CVv0EipURN
Publisher
Springer International Publishing
Copyright
Copyright © 2017 by Springer International Publishing AG, part of Springer Nature
Subject
Medicine & Public Health; Drug Safety and Pharmacovigilance; Pharmacology/Toxicology
ISSN
0114-9954
eISSN
1179-2051
D.O.I.
10.1007/s40278-017-39033-8
Publisher site
See Article on Publisher Site

Abstract

Reactions 1680, p102 - 2 Dec 2017 Cyclophosphamide/doxorubicin/ paclitaxel Vitiligo: case report A woman in her 50s [exact age at reaction onset not stated] developed vitiligo during treatment with cyclophosphamide, doxorubicin [adriamycin] and paclitaxel. The woman had a history of hypothyroidism treated with thyroxine replacement therapy. She was diagnosed with breast cancer along with an axillary lymphadenopathy at the age of 58 years, and underwent left modified radical mastectomy. Subsequently, she received 4 cycles of chemotherapy with 2 2 cyclophosphamide 600 mg/m and doxorubicin 60 mg/m , followed by four cycles of paclitaxel 175 mg/m [routes not stated]. After completion of 24 week chemotherapy course, she was treated with an external beam radiotherapy to the left chest wall. Approximately nine months after radiotherapy, she was observed with a depigmentation on the left chest wall, which was congruent with area of radiation delivery. The hypopigmented lesions could be identified with sharp margins. The lesions were without a definite shape, which coalesced and persisted as evidenced in her successive follow- ups. At the last follow up, the woman was found to be well, though continued with hypopigmented lesions on the left chest, without any further regression or progression. Author comment: "It is not clear whether addition of chemotherapy contributed to the development of hypopigmentation, but it was likely a risk factor." Pavithran K, et al. Report of a case of radiation-induced new-onset vitiligo with collective review of cases in the literature of radiation-related vitiligo. Case Reports in Medicine 2013: 2013. Available from: URL: http:// doi.org/10.1155/2013/345473 - India 803284146 0114-9954/17/1680-0001/$14.95 Adis © 2017 Springer International Publishing AG. All rights reserved Reactions 2 Dec 2017 No. 1680

Journal

Reactions WeeklySpringer Journals

Published: Dec 2, 2017

There are no references for this article.

You’re reading a free preview. Subscribe to read the entire article.


DeepDyve is your
personal research library

It’s your single place to instantly
discover and read the research
that matters to you.

Enjoy affordable access to
over 18 million articles from more than
15,000 peer-reviewed journals.

All for just $49/month

Explore the DeepDyve Library

Search

Query the DeepDyve database, plus search all of PubMed and Google Scholar seamlessly

Organize

Save any article or search result from DeepDyve, PubMed, and Google Scholar... all in one place.

Access

Get unlimited, online access to over 18 million full-text articles from more than 15,000 scientific journals.

Your journals are on DeepDyve

Read from thousands of the leading scholarly journals from SpringerNature, Elsevier, Wiley-Blackwell, Oxford University Press and more.

All the latest content is available, no embargo periods.

See the journals in your area

DeepDyve

Freelancer

DeepDyve

Pro

Price

FREE

$49/month
$360/year

Save searches from
Google Scholar,
PubMed

Create lists to
organize your research

Export lists, citations

Read DeepDyve articles

Abstract access only

Unlimited access to over
18 million full-text articles

Print

20 pages / month

PDF Discount

20% off